# SDR ABXA040321

- Difficulty date: September 1, 2004
- Submitted: September 16, 2004
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- Aircraft time: 70,262 hours, 67,324 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114034
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY 1 INCH CRACK IN EXTERNAL SKIN JUST FORWARD OF RIGHT WIPER ACCESS PANEL.  REPAIRED CRACK IN EXTERNAL SKIN IAW REA D953-50452MR.
